Results 1 to 2 of 2

Thread: Wow! Updating

  1. #1

    Wow! Updating

    Yesterday I received my first injection of Pegasys. Was apprehensive but thank God, it was not as bad as I thought it would be. It was just like a skin stick. Felt a little woozy afterwards, although it might have been just the anxiety I had been feeling.

    Went home and did start feeling a little bit achy and sleepy. This morning I woke up with a headache but it was tolerable. By this time (noon) I still have a dull headache and soreness in my body. I am happy to say that all this has not resulted that bad so far. Hope it continues that way. Need to go have my blood tested in two weeks. Still praying that this works for me.

    Curtis, if your sister tries this treatment, it may be similar to mine as to the side effects. I believe that we get apprehensive and magnify what we think we might feel during treatment. Well, so far this is how it has resulted with me. Little side effects.

    Raven

  2. #2
    Senior Member KLD's Avatar
    Join Date
    Jul 2001
    Location
    California
    Posts
    866

    Suggestion

    Raven, I am not as familiar with this med, but if it is like the interferons used for people with MS, most find it helpful to take either Tylenol or ibuprofen about 3 hours prior to their injection, take their injections at bedtime (instead of early in the day) and then take another Tylenol or ibuprofen after the injection and go to bed. This "flu-like" syndrome is also reported to get better with time in people with MS who use the interferons.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •